TU Darmstadt / ULB / TUbiblio

On new stability modes of plane canonical shear flows using symmetry classification

Nold, Andreas and Oberlack, Martin and Cheviakov, Alexei F. (2015):
On new stability modes of plane canonical shear flows using symmetry classification.
56, In: Journal of Mathematical Physics, (11), ISSN 0022-2488, [Online-Edition: http://dx.doi.org/10.1063/1.4934726],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Nold, Andreas and Oberlack, Martin and Cheviakov, Alexei F.
Title: On new stability modes of plane canonical shear flows using symmetry classification
Language: English
Journal or Publication Title: Journal of Mathematical Physics
Volume: 56
Number: 11
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Date Deposited: 12 Jan 2016 20:38
Official URL: http://dx.doi.org/10.1063/1.4934726
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item